# SDR SWAA2023121520061

- Difficulty date: November 9, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 64,652 hours, 38,523 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B T/E AFT FLAP IS DISBONDED AT I/B T/E<[01] R/W O/B TRAILING EDGE AFT FLAP WILL BE REMOVED AND INSTALLED AND ADJUSTED AND TESTED ON SWA CUSTOMER CARD TTG8Q00PMDTF;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS
